# SDR CAL950738

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 3917853503
- Condition: Cracked
- Location: Aft Service Door
- Part time: 30,710 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 2 INCH CRACK ON LEFT SIDE OF BEAM AT AFT SERVICE DOOR.  REMOVED AND REPLACED BEAM IAW SRM 51-60-0.  (M)
